# SDR 96FDEA01108

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Cowl Web
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 4206, NR 2 ENG NOSE COWL CRACK AT AFT BULKHEAD AS VIEWED THROUGH ACCESS PANEL 361 KL.  *S/D*  REMOVED AND REPLACED WEB SECTION AS PER SRM 54-00-01.
